Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depression Support Center Depression Support Center

Headache

Posted by on Feb. 17, 2013 at 12:19 PM
  • 9 Replies

 I've had a headache on the right side of my head for about two weeks. It hurts so bad it makes my eye jump. I'm taking otc migraine meds. It doesn't help much. Anyone have an idea what this could be? Why is it only on one side of my head?

by on Feb. 17, 2013 at 12:19 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-9):
Serenity7
by Silver Member on Feb. 17, 2013 at 12:40 PM

 You can ask your doctor

KimmyPoo
by Bronze Member on Feb. 17, 2013 at 2:38 PM
Sorry sweetie dont know :( hope u feel better soon
Posted on the NEW CafeMom Mobile
Jazzy2010
by Member on Feb. 17, 2013 at 4:56 PM
Have you had your vision check?
Posted on the NEW CafeMom Mobile
lyrick24
by Ruby Member on Feb. 17, 2013 at 4:57 PM

 sounds like a vascular headache. but if it has been hurting for that long you need to go to the dr. hope things turn out ok.

Mrs.Kubalabuku
by Member on Feb. 17, 2013 at 4:59 PM

Could it be a tension headache?

Try taking a warm shower and rubbing your right shoulder, neck, and massage the scalp and eye socket.  I used to get tension headaches and ultimately that is what helped me.

Since the pain is persisting so long, I'd advise seeing a doctor to rule out more serious conditions.  Also, how long since you had your eyes checked?  If it has been a while, it could be eye strain if one of your eyes is getting weaker.

cocoa132
by Member on Feb. 17, 2013 at 6:40 PM
I had a bad headache .My doctor prescribed" Butalbital acetaminophen caff tabs. And they work .Or go to the emergency room ,and tell them you been in pain for a couple of days .They will give you some medcine.
Posted on the NEW CafeMom Mobile
Anonymous
by Anonymous on Feb. 17, 2013 at 6:47 PM
I had that dont wanna scare you but mine was caused buy a small blood clot on the brain . I walked around for 3mthsc with it they kept saying tension headach or pinch nerve in my neck which that was part of it I had to get shot inb the back of my head and a week in hospital . I would say get it checkrd out asap. Im not sayin thats what it is
matreshka
by Ruby Member on Feb. 18, 2013 at 7:48 AM

It could be any number of things.  Did you just go on or switch meds?  Please go to your doc.  I ended up getting complex migraines from lithium and I also get these headaches that really feel like migraines except the nerves or blood vessels near my left ear are throbbing and sore.

nai_ryoku
by on Feb. 18, 2013 at 9:22 AM

 I would definitely talk to your doc. I had weird headaches once and got freaked out about them. Doc told me they were probably tension headaches and to take otc tension headache meds and didn't solve it. Went to the chiro and he gave me adjustments and told me to stop using artificial sweeteners and they got better.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)